Volume 24, 2018, Number 4

Volume 24Number 1Number 2Number 3 ▷ Number 4


Happy φ(164)-th birthday, Prof. Tony Shannon!
Editorial. Pages 1—2
Krassimir T. Atanassov and József Sándor
Editorial (PDF, 250 Kb)

On a new arithmetic function
Original research paper. Pages 3—10
Krassimir T. Atanassov and József Sándor
Full paper (PDF, 177 Kb) | Abstract

An identical equation for arithmetic functions of several variables and applications
Original research paper. Pages 11—17
Vichian Laohakosol and Pinthira Tangsupphathawat
Full paper (PDF, 180 Kb) | Abstract

Revisiting some old results on odd perfect numbers
Original research paper. Pages 18—25
Jose Arnaldo Bebita Dris and Doli-Jane Uvales Tejada
Full paper (PDF, 177 Kb) | Abstract

The Redheffer numbers and their applications
Original research paper. Pages 26—37
Ömür Deveci and Anthony G. Shannon
Full paper (PDF, 142 Kb) | Abstract

Results on generalized negabent functions
Original research paper. Pages 38—44
Rashmeet Kaur and Deepmala Sharma
Full paper (PDF, 166 Kb) | Abstract

A new symmetric endomorphism operator for some generalizations of certain generating functions
Original research paper. Pages 45—58
Ali Boussayoud, Abdelhamid Abderrezzak and Serkan Araci
Full paper (PDF, 207 Kb) | Abstract

Simple applications of continued fractions and an elementary result on Heron’s algorithm
Original research paper. Pages 59—69
Antonino Leonardis
Full paper (PDF, 904 Kb) | Abstract

Generalized dual Fibonacci quaternions with dual coefficient
Original research paper. Pages 70—85
Fügen Torunbalcı Aydın
Full paper (PDF, 226 Kb) | Abstract

The structure of prime sums
Original research paper. Pages 86—91
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 114 Kb) | Abstract

Some combinatorial identities via Stirling transform
Original research paper. Pages 92—98
Fouad Bounebirat, Diffalah Laissaoui and Mourad Rahmani
Full paper (PDF, 191 Kb) | Abstract

Explicit expression for symmetric identities of w-Catalan–Daehee polynomials
Original research paper. Pages 99—111
Taekyun Kim, Seog-Hoon Rim, Dmitry V. Dolgy and Sung-Soo Pyo
Full paper (PDF, 209 Kb) | Abstract

On the Diophantine equation LnLm = 3 • 2a
Original research paper. Pages 112—119
Zafer Şiar and Refik Keskin
Full paper (PDF, 191 Kb) | Abstract

On the convergence of second-order recurrence series
Original research paper. Pages 120—127
Bijan Kumar Patel and Prasanta Kumar Ray
Full paper (PDF, 150 Kb) | Abstract

Valuations, arithmetic progressions, and prime numbers
Original research paper. Pages 128—132
Shin-ichiro Seki
Full paper (PDF, 156 Kb) | Abstract

Canonical matrices with entries integers modulo p
Original research paper. Pages 133—143
Krasimir Yordzhev
Full paper (PDF, 173 Kb) | Abstract

Extremal chemical trees of the first reverse Zagreb beta index
Original research paper. Pages 144—148
Süleyman Ediz and Mesut Semiz
Full paper (PDF, 133 Kb) | Abstract

Editorial note
Pages 149—150
Editorial (PDF, 35 Kb)


This issue of the International Journal “Notes on Number Theory and Discrete Mathematics” is published with the financial support of the Bulgarian National Science Fund, Grant Ref. No. DNP-06-38/2017.


Volume 24Number 1Number 2Number 3 ▷ Number 4

Comments are closed.